By Topic

New families of almost perfect nonlinear power mappings

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
T. Helleseth ; Dept. of Inf., Bergen Univ., Norway ; C. Rong ; D. Sandberg

A power mapping f(x)=xd over GF(pn) is said to be differentially k-uniform if k is the maximum number of solutions x∈GF(pn) of f(x+a)-f(x)=b where a, b∈GF(pn ) and a≠0. A 2-uniform mapping is called almost perfect nonlinear (APN). We construct several new infinite families of nonbinary APN power mappings

Published in:

IEEE Transactions on Information Theory  (Volume:45 ,  Issue: 2 )